On the $\lambda$-stability of solutions of operator equations in Banach space
Doklady Akademii Nauk, Tome 118 (1958) no. 3, pp. 454-457
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_118_3_a9,
author = {I. V. Sukharevsky},
title = {On the $\lambda$-stability of solutions of operator equations in {Banach} space},
journal = {Doklady Akademii Nauk},
pages = {454--457},
year = {1958},
volume = {118},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_118_3_a9/}
}
I. V. Sukharevsky. On the $\lambda$-stability of solutions of operator equations in Banach space. Doklady Akademii Nauk, Tome 118 (1958) no. 3, pp. 454-457. http://geodesic.mathdoc.fr/item/DAN_1958_118_3_a9/